# SDR DALA2023082406878

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,553 hours, 14,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 AT DEPARTURE, R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 1R DOOR, PERFORMED OPS CHK PER B767 AMM 52-11. NO FAULTS FOUND. OK FOR SVC (4976880)
